Free Access
Volume 22, Number 1, January-March 2016
Page(s) 208 - 235
Published online 15 January 2016
  1. F. Abdallah, S. Nicaise, J. Valein and A. Wehbe, Stability results for the approximation of weakly coupled wave equations. C. R. Math. Acad. Sci. Paris 350 (2012) 29–34. [CrossRef] [MathSciNet] [Google Scholar]
  2. F. Ammar-Khodja, A. Benabdallah and D. Teniou, Dynamical stabilizers and coupled systems. ESAIM Proc. 2 (1997) 253–262. [CrossRef] [EDP Sciences] [Google Scholar]
  3. H.T. Banks, K. Ito and C. Wang, Exponentially stable approximations of weakly damped wave equations. Int. Ser. Numerical Anal. (1991) 1–33. [Google Scholar]
  4. A. Bátkai, K.J. Engel, J. Prüss and R. Schnaubelt, Polynomial stability of operator semigroups. Math. Nachr. 279 (2006) 1425–1440. [CrossRef] [MathSciNet] [Google Scholar]
  5. C.J.K. Batty and T. Duyckaerts, Non-uniform stability for bounded semigroups on Banach spaces. J. Evol. Equ. 8 (2008) 765–780. [CrossRef] [MathSciNet] [Google Scholar]
  6. A. Borichev and Y. Tomilov, Optimal polynomial decay of functions and operator semigroups. Math. Ann. 347 (2009) 455–478. [Google Scholar]
  7. K. Engel and R. Nagel, One-parameter semigroups for linear evolution equations. Encycl. Math. Appl. Springer-Verlag, New York (2000). [Google Scholar]
  8. R.H. Fabiano, Galerkin Approximation for Thermoelastic Models. Proc. of the American Control Conference (2000) 2755–2759. [Google Scholar]
  9. R.H. Fabiano, Stability preserving Galerkin approximations for a boundary damped wave equation. Proc. of the Third World Congress of Nonlinear Analysts 47 (2001) 4545-4556. [Google Scholar]
  10. R.H. Fabiano, A renorming method for thermoelastic models. SIAM/SEAS. Appl. Anal. 77 (2001) 61–75. [CrossRef] [Google Scholar]
  11. R.H. Fabiano, Stability and Galerkin Approximation in Thermoelastic Models. Proc. of the American Control Conference (2005) 2481–2486. [Google Scholar]
  12. R. Glowinski, C.H. Li and J.L. Lions, A numerical approach to the exact boundary controllability of the wave equation. I. Dirichlet controls: description of the numerical methods. Japan J. Appl. Math. 7 (1990) 1–76. [CrossRef] [MathSciNet] [Google Scholar]
  13. J. Hao and Z. Liu, Stability of an sbstract system of coupled hyperbolic and parabolic equations. ZAMP 64 (2013) 1145–1159. [Google Scholar]
  14. F.L. Huang, Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces. Ann. Differ. Equ. 1 (1985) 43–56. [Google Scholar]
  15. S.Z. Huang and J.M.A.M van Neerven, B-convexity, the analytic Radon-Nikodym property and individual stability of C0-semigroups. J. Math. Anal. Appl. 231 (1999) 1–20. [CrossRef] [Google Scholar]
  16. J.A. Infante and E. Zuazua, Boundary observability for the space-discretizations of the 1-d wave equation. C.R. Acad. Sci. Paris 326 (1998) 713–718. [CrossRef] [MathSciNet] [Google Scholar]
  17. E. Isaacson and H.B. Keller, Analysis of Numerical Methods. John Wiley & Sons (1966). [Google Scholar]
  18. Y. Latushkin and R. Shvydkoy, Hyperbolicity of semigroups and Fourier multipliers. In Systems, approximation, singular integral operators, and related topics. Bordeaux, 2000. Vol. 129 of Oper. Theory Adv. Appl. (2001) 341–363. [Google Scholar]
  19. Z. Liu and B. Rao, Characterization of polynomial decay rate for the solution of linear evolution equation. Z. Angew. Math. U. Phys. ZAMP 56 (2005) 630–644. [Google Scholar]
  20. Z.Y. Liu and S.M. Zheng, Exponential stability of semigroup associated with thermoelastic system. Quart. Appl. Math. 51 (1993) 535–545. [CrossRef] [MathSciNet] [Google Scholar]
  21. Z.Y. Liu and S. Zheng, Uniform exponential stability and approximation in control of a thermoelastic system. SIAM J. Control Optim. 32 (1994) 1226–1246. [CrossRef] [MathSciNet] [Google Scholar]
  22. Z.Y. Liu and S. Zheng, Semigroups Associated with Dissipative Systems. In Research Notes Math. Ser. Chapman & Hall/CRC (1999). [Google Scholar]
  23. A. Pazy, Semigroups of linear operators and applications to partial differential equations, Vol. 44 of Appl. Math. Sci. Springer-Verlag, New York (1983). [Google Scholar]
  24. K. Ramdani, T. Takahashi and M. Tucsnak, Uniformly exponentially stable approximations for a class of second order evolution equations. ESAIM: COCV 13 (2007) 503–527. [CrossRef] [EDP Sciences] [Google Scholar]
  25. A. Tikhonov, Ein Fixpunktsatz. Math. Ann. 111 (1935) 767–776. [CrossRef] [MathSciNet] [Google Scholar]
  26. G. Weiss. The resolvent growth assumption for semigroups on Hilbert spaces. J. Math. Anal. Appl. 145 (1990) 154–171. [CrossRef] [Google Scholar]
  27. E. Zuazua, Propagation, observation, and control of waves approximated by finite difference methods. SIAM Rev. 47 (2005) 197–243. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.